Kodaira dimension of algebraic fiber spaces over abelian varieties

Jein-Shan Chen Junyan Cao Université Paris 6 Mihai P˘aun Korea Institute for Advanced Stud

Algebraic Geometry mathscidoc:1911.43006

Distinguished Paper Award in 2020

Invent. Math. , 207, (1), 345–387
In this article we provide a proof of the Iitaka Cnm conjecture for algebraic fiber spaces over tori.
No keywords uploaded!
[ Download ] [ 2019-11-18 13:47:20 uploaded by Junyan_Cao ] [ 511 downloads ] [ 0 comments ]
@inproceedings{jein-shankodaira,
  title={Kodaira dimension of algebraic fiber spaces over abelian varieties },
  author={Jein-Shan Chen, Junyan Cao, and Mihai P˘aun},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191118134720458819510},
  booktitle={Invent. Math. },
  volume={207},
  number={1},
  pages={345–387},
}
Jein-Shan Chen, Junyan Cao, and Mihai P˘aun. Kodaira dimension of algebraic fiber spaces over abelian varieties . Vol. 207. In Invent. Math. . pp.345–387. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191118134720458819510.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved